bones-icon
Finger swelling and shoulder pain
I am architecture student , I had wrist pain and pinky finger pain  2 months ago I took health supplements , rest and cured but now again I have 2 of my right hand fingers swelling and pain in my biceps muscles and shoulders. I had my first dose of vaccine on 25 August 2021. Is this due to vaccine or what is my condition.What could be the best for me now. whom should I consult or is there any alternative. Please give me an advice
29 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

Hi. Based on your history it doesn’t have anything to do with vaccination. Better to consult an Orthopaedician or an Rheumatologist directly to evaluate you and help you
Next Steps
As advised
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi, No its not due to vaccine Is there also stiffness in your fingers when you get up in the morning? Pain in any other joints? If not, it might be due to prolonged use Consult directly in case of any query
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Kindly take your 2nd dose on due time. This treatment is being suggested on bases of the information provided. However I would like to examine & investigate you  in detail. -Control  Hypertension, Diabetes or  metabolic disorder, if there is any. --. Sleep on a hard bed with soft bedding. --. Keep no pillow under the head. --. Avoid painful acts & activities. --. Fomentation with warm water. Let the part not be exposed to cold. -- .Do mild exercises for &the affected part.neck and shoulders and hands. --.(Take help of physiotherapist or you can visit my YouTube channel Dr. N. C. Gupta and watch 'Me & My Yoga' and 'Yoga Simplified'. Kindly subscribe to the channel to get continuous guidence. https://youtube.com/channel/ucpeqc6b1ywzwin048jsu6rw -Any way it may be tried, --. Ugesic (Piroxicam) 20mg 1 tab od x 5days --. Caldikind plus  (Mankind) 1 tab OD x 10 days. -(You may need help of your local doctor to get these medicines.) Kindly make sure, there is no allergy to any of these medicines. --For emergency treatment visit nearest hospital. --Wish you a quick recovery & good health.  Dr N C Gupta MS (ortho) DMC no.3624
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Hi Consult directly with me through Practo for detail discussion, history , treatment plan and prescription. Here u can chat or can do audio or video call . Click on this link and get connected with me https://www.practo.com/aurangabad/doctor/dr-rahul-jaju-orthopedist-1?cache_refresh=true
Next Steps
Hi Consult directly with me through Practo for detail discussion, history , treatment plan and prescription. Here u can chat or can do audio or video call . Click on this link and get connected with me https://www.practo.com/aurangabad/doctor/dr-rahul-jaju-orthopedist-1?cache_refresh=true
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
prolonged use of laptop and mobile is most likely to be the cause of this symptoms. use them in an ergonomic manner and use it in batches. do stretching exercises.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.